Discretization of stationary solutions of stochastic systems driven by fractional Brownian motion


Garrido-Atienza, Maria J. ; Kloeden, Peter E. ; Neuenkirch, Andreas



DOI: https://doi.org/10.1007/s00245-008-9062-9
URL: https://link.springer.com/article/10.1007/s00245-0...
Additional URL: https://www.researchgate.net/publication/226791997...
Document Type: Article
Year of publication: 2009
The title of a journal, publication series: Applied Mathematics and Optimization
Volume: 60
Issue number: 2
Page range: 151-172
Place of publication: New York, NY ; Heidelberg ; Berlin
Publishing house: Springer
ISSN: 0095-4616 , 1432-0606
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (Neuenkirch 2013-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Garrido-Atienza, Maria J. ; Kloeden, Peter E. ; Neuenkirch, Andreas (2009) Discretization of stationary solutions of stochastic systems driven by fractional Brownian motion. Applied Mathematics and Optimization New York, NY ; Heidelberg ; Berlin 60 2 151-172 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item